# SDR QXEA0002167

- Difficulty date: July 29, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AIR CYCLE MACHINE OUTLET HAS POSSIBLE CRACK AT LOWER FORWARD CORNER.  REPAIRED IAW FOKKER SRM 51-31-01, SRM 51-10-6 AND HORIZON AIR EA 4-53-1283.
